Patient :Hi i am sirisha. i am 22 years old. till now my face was very clean and smooth. now face turns to black and even i got so many pimples on my cheeks and forehead. it was a great problem for me. i was in medium colour now suddenly my body turned to brownish. it was just irritating. for the past 10 days i was using johnson baby soap for my face and body. but my body gets very dryness. please suggest me some soaps so that i will improve my skintone as well as reduce marks from my face
Hello. Welcome to ask the doctor.
Usually, darkening of the skin with acne looking eruptions occur on sudden withdrawal of topical steroids.
If you have been using steroids in any form on the skin, then discontinue it.
For acne, I usually advise my patients to apply topical cream containing benzoyl peroxide/ retinoic acid and clindamycin over the lesions.
If required, oral antibiotics like doxycycline/ minocycline/ azithromycin are started.
For darkening of the skin, sunscreen application is advised.
You may go for chemical peels done by an expert dermatologist.
Visit your Doctor so that he can examine you and give you a prescription accordingly.
You can share my opinion with him.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.